# SDR TSAA0353045

- Difficulty date: March 1, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546525
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT BODY FRAME AND REMOVED DAMAGED PART OF FRAME.  FABRICATED REPAIR CHANNELS AND FILLER PER TABLE 1 FROM .063 INCH THICK 7075-T6 CLAD.  ALODINED AND PRIMED REPAIR PART.  INSTALLED THE REPAIR PARTS MAKING A FRAYING SEAL WITH BMS 5-95 SEALANT IAW SRM 53-10-4, FIGURE 6.  (M)
